Authors: Todorčević, Stevo 
Uzcátegui, Carlos
Affiliations: Mathematical Institute of the Serbian Academy of Sciences and Arts 
Title: Analytic topologies over countable sets
Journal: Topology and its Applications
Volume: 111
Issue: 3
First page: 299
Last page: 326
Issue Date: 1-Jan-2001
Rank: M23
ISSN: 0166-8641
DOI: 10.1016/S0166-8641(99)00223-0
Abstract: 
In this article we attempt to a systematic study of analytic topologies over the natural numbers N (or any countable set X).
Keywords: Analytic sets | Countable topological spaces
Publisher: Elsevier

Show full item record

SCOPUSTM   
Citations

19
checked on Jun 23, 2024

Page view(s)

41
checked on May 9, 2024

Google ScholarTM

Check

Altmetric

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.